Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor withdrawal

Posted by Louise on May 4, 1999, at 21:00:54

In reply to effexor withdrawal, posted by cbachman on February 26, 1999, at 21:25:40

I have also experienced withdrawal symptoms from missed doses of Efexor. I became hypermanic but this settled down when taking doses regularly again. Your withdrawal symptoms sound more extreme, but in my experience, withdrawal symptoms are very different from longer term side effects. i.e ironically enough, regularising my efexor doses got rid of the hypermania withdrawal symptoms, but the drug later had the side effect of inducing mania and I had to come off it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Louise thread:3267